An identification theorem for groups of finite Morley rank and even type


Berkman A., Borovik A.

JOURNAL OF ALGEBRA, vol.266, no.2, pp.375-381, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 266 Issue: 2
  • Publication Date: 2003
  • Doi Number: 10.1016/s0021-8693(03)00265-5
  • Title of Journal : JOURNAL OF ALGEBRA
  • Page Numbers: pp.375-381

Abstract

The paper contains a construction of a definable BN-pair in a simple group of finite Morley rank and even type with a sufficiently good system of 2-local parabolic subgroups. This provides 'the final identification theorem' for simple groups of finite Morley rank and even type. (C) 2003 Elsevier Inc. All rights reserved.